# SDR AALA202112130511

- Difficulty date: December 9, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 6,765 hours, 1,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH EMERGENCY PASSENGER DOOR CYLINDER ACCUMULATOR LOW PSI. SERVICED LH EMERGENCY EXIT DOOR CYLINDER ACCUMULATOR IAW AMM 52-22-00-614-002, OPS CHECK GOOD.
